Benzo Buddies orders terrified addict to ignore doctor, reject psychiatric medication

Hello, My Story
« on: August 17, 2018, 01:25:54 pm »

[Buddie]

Hi. I’m in a bad situation because I decided to smoke weed with friends about three months ago and only one hit threw me into a mood frenzy. I was an insomniac for a week after, non stop crying, paranoid, and panic attacks. So I managed to get 1mg Xanax from a friend which I used for about 14 days at night for sleep to reset my sleep. The last four days, I cut it to .5mg and then .25mg. I then stopped because I felt fine. However, I have been having up and down mood swings, palpitations that make me fear a heart attack, restlessness, shaking, paranoia, and what feels like chronic fatigue. I fear for my life like the weed may have cause tachycardia or mitral valve prolapse. Is this just from my underlying anxiety or the CT from the xanax? I got a shaky episode the other night and had to use one to stop the tremors and feel it was a bad idea. I see a psychiatrist Monday and I am terrified because I can’t tell the doctor about the weed or the xanax because the medicine was not prescribed to me and I could get in trouble. What do I do? I fear my life may never be the same again. I am weak and tremoring as I write this. What if I’m developing mental illness? The only option is for the psych to prescribe me benzos or ssris. I don’t want either.

Re: Hello, My Story
« Reply #1 on: August 17, 2018, 01:37:37 pm »

[Buddie]

Hello […],

Welcome to Benzo Buddies! I’m sorry you had such a severe effect from marijuana. Some strains can in fact increase anxiety, it appears you might have experienced this. Additionally, there might have been other substances in the marijuana that cause your reaction.

You took xanax for about two weeks. The recommended length of time for taking benzos is a maximum of two to three weeks, so you are right in that time frame. You are most likely feeling the effects from stopping xanax. There is likely to be withdrawal effects of some kind after two weeks of use. I do believe that these symptoms should ease up though, it may take a little while though.

If it were me, I would explain to the doctor what started your issues. If you don’t explain the cause, it is likely that the doctor will diagnose you with an anxiety disorder. If you didn’t have issues like this before using marijuana, then the effects you felt were due to the weed.

Your central nervous system took a hit with the marijuana and xanax. It may take a little while for things to settle, but they will. Try to distract from what you feel so that the fear doesn’t cause more issues.

I’ll give you a link to the Ashton Manual. It is an excellent resource about benzos and how to withdraw. It was written by Dr. Heather Ashton, an expert in the field. The manual does discuss tapering in detail but IMO, I would not suggest this for you. If it were me, I’d stay away from benzos and allow my body to recover.

I’ll also give you a link to the Post Withdrawal Recovery Board where you can post and receive feedback from members.

Your life will be the same, once your system recovers. I know this can be frightening, I felt the same way when I was directed to stop ativan for a medical test. I’m glad you’ve joined, you’ll find a lot of good information and support here. It’s going to be OK.

The Ashton Manual

Post-withdrawal Recovery Support

[…]  :)

Re: Hello, My Story
« Reply #2 on: August 17, 2018, 02:13:00 pm »

[Buddie]

Thanks. If my psych has to give me something, what would be the best route as I am terrified of those withdrawals as well?

Re: Hello, My Story
« Reply #3 on: August 17, 2018, 06:29:15 pm »

[Buddie]

Quote from: [Buddie] on August 17, 2018, 02:13:00 pm
Thanks. If my psych has to give me something, what would be the best route as I am terrified of those withdrawals as well?

You don’t have to take any medication if offered. It is your body and you can make the decision as to what to put in it. I didn’t even know what a benzo was when I was prescribed it. I had no idea about it’s potential for dependency or withdrawal. I learned a big lesson; be proactive about what I take and question everything.

It’s been my experience that ‘some’ doctors want to medicate everything when there are other alternatives.

[…] :smitten:

Re: Hello, My Story
« Reply #4 on: August 17, 2018, 07:04:06 pm »

[Buddie]

Yeah. I also forgot to mention that three days before the weed incident, I CT’d beer completely and for the past year I was drinking three to four to five a day. Could that have something to do with what I am going through maybe?

Ashton cultists also rabid anti-vaxxers

Vaccine in WD/ Medical Exemption
« on: July 24, 2018, 08:29:56 pm »

[Buddie]

I work with kids and my workplace wants me to take the Tdap/tetanus shot. I hardly know what it’s for and have been avoiding it for a long time because I was so sick. My immune system is very weak in WD too. Question – is this shot safe, are there side effects/potential negative outcomes, and most importantly – how will it affect protracted WD? I go through enough hell as it is. Has anybody here taken it while experiencing terrible benzo symptoms?
Is there any way I can get a medical exemption for taking it and still work, if I don’t have a doctor who believes me about my condition?
How does a medical exemption work? Will most doctors refuse to give me one if I ask?

Thank you,
[…]

Crippled Ashton disciples at Benzo Buddies unable to shower, go out in summer weather

Hot weather
« on: July 17, 2018, 03:31:50 pm »

[Buddie]

Has anyone had issues with breathing in the heat? I don’t get it. If I go in the heat it’s like I’m having major issues breathing and my back and chest muscles get really tight. Same if I take a hot shower. I’m afraid somethings wrong. Feel like I’ve posted so much recently but I don’t know how much more of this I can take.

Re: Hot weather
« Reply #1 on: July 17, 2018, 05:55:14 pm »

[Buddie]

I live in FL and the heat totally brings on some discomfort, basically just heightening a kinda overheated feeling. ill get woozy, wobbly, overheated and gonna pass out feeling very very easily and immediately sometimes outside. yeah trouble breathing. hot water in shower i feel weird too

its the withdrawal, we are super duper sensitive, but its also hot as all hell out there, and we need to be careful anyway

if you think about it, when we actually felt good, heat still brought on some weirdness, whether outside or a hot shower, it just wasnt enough to make us uncomfortable right away maybe, but now with our sensitivity, it can be pretty impactful immediately.

we’re also experiencing crazy hot summers with humidity, and even at our best ,definitely gotta be mindful of the heat as it can overcome the healthiest of us

Anti-psychiatry maniacs at Benzo Buddies play doctor, tell crazy woman to take magnesium tablet, forget fact she can’t feel her head or arms

Feeling insane
« on: December 10, 2017, 06:07:59 pm »

[Buddie]

Hey guys

Just need some help. Just feeling nuts. Like I can barely write this message. I feel zero connection with myself or reality. My intrusive thoughts of regret, fear and self loathing won’t stop!!! I can’t look in the mirror because it triggers obsessive thoughts about appearance and aging.

The physical stuff is bad enough, but this mental stuff will not stop!!!!

Starting to think this is NOT withdraw!!

Thanks in advance.
[…]

Re: Feeling insane
« Reply #1 on: December 10, 2017, 06:23:36 pm »

[Buddie]

I’m thinking this is not withdrawal either. I dont feel my arms and head, I feel extremely weak. I cant do anything, i’m Just afraid of dying.

Take care […], i’m here if you wanna talk about withdrawal or anything else if you’re borred

Re: Feeling insane
« Reply #2 on: December 10, 2017, 06:29:37 pm »

[Buddie]

Try a tablet of magnesium, 250 mg. It will make you drowsy and take the edge off. It works on the GABA, which is what is going on in your brain. The magnesium won’t hurt you at that dosage, and it will help you relax.

Best wishes. I’m not a doctor, but just one-quarter of a tablet works for me

Re: Feeling insane
« Reply #3 on: December 10, 2017, 07:59:43 pm »

[Buddie]

[…],
Thanks and sorry you’re suffering. I know it’s probably withdraw. It’s just SO strange.

Julianna,
I have not tried magnesium, but may give it a try.

Praying for healing or windows for all of us!! 🙂

Re: Feeling insane
« Reply #4 on: December 10, 2017, 09:57:26 pm »

[Buddie]

I know what you mean […]. I look in the mirror and have lost most of my hair and my skin is so dry and oily all th time. I’m hurting with strange anxiety in my chest and intense pain. It’s such a shit show of emotions and then often no emotions. I really have my doubts this is withdrawl as well today. Hurting all around

BENZO RAGE

Re: 18 - 30 Month Plus Group
« Reply #7315 on: December 07, 2017, 11:19:21 pm »

[Buddie]

[…] and […],

I’ve never experienced pain like I did when my new mattress was “off-gassing.” Farts I can handle. Farts 💨 that blow me into the next room can only come from Satan’s butthole. This pain from hell made me absolutely immobile screaming in bed unable to move a millimeter. On another thread I started, a couple of a$$holes chimed in saying how just picking up a golf ball is hard to do when you get old. Gee, thanks Yoda for being so understanding and compassionate.

You know where I’d like to shove his golf ball.

Well, I clearly understand the WITHDRAWAL pain you are all feeling. It is not of this world. It is flying screeching monkey pain. No wonder most people never come off these pills. At least they’re half zombified in pain, unlike us who are fully aware of every nook and cranny that’s being zapped and stabbed and stretched and yanked as we are disemboweled. Oh yes, I know how you feel.

[…]